# SDR ASAA2016052116810

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,826 hours, 10,679 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 6804
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 52,685 hours, 18,585 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SINGLE PACK CONFIDENCE CHECK, LT DUCT PRESSURE DID NOT DROP BELOW 10 PSI, IT MAINTAINED 15 PSI.  ACFT GROUNDED.  R & R BAR AND PRSOV IAW AMM 36-11-03 & 36-11-04 AND PERFORMED INSTALLATION TEST IAW AMM 36-11-03 & 36-11-04 AND INSTALLATION TEST & LEAK CHECK GOOD AND PERFORMED ENGINE BLEED AIR CROSS OVER OPS TEST IAW AMM 36-11-00-700-801 & 36-11-00-710-801 & OPS TEST GOOD.  NO FURTHER ACTION REQUIRED.  ALL WORK ACCOMPLISHED AND DOCUMENTED ON NON ROUTINE G680561.
